# SDR 99ZZZX379

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Cabin
- Part time: 630 hours
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INSTALLED 12-96.  NO OUTPUT SIGNAL DURING TEST PER FAR 91-207D.  SUBMITTER STATED THIS IS THE FOURTH UNIT OF THIS MANUFACTURER TO FAIL SHORTLY AFTER INSTALLATION.
